# SDR QEMY20191203001

- Difficulty date: November 12, 2019
- Submitted: December 3, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Engine: Cfmint CFM565B43
- Engine time: 30,239 hours, 17,375 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 2100M96P03
- Part serial: FEL6CG32
- Condition: Sheared
- Location: Engine
- Part time: 30,239 hours, 17,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE, WHILE IN THE HPT MODULE DISASSEMBLY PROCESS, IT WAS REPORTED THAT ONE OFF HPT BLADE HAS BEEN FOUND WITH A SHEARED BLADE ROOT.   IT IS NOT UNCOMMON AND WILL BE REVIEWED BY THE SAFETY BOARD.
